MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; FEMORAL COMPONENT SPHERE SIZE 5+ R TINBN COATED

MEDACTA INTERNATIONAL SA GMK TOTAL KNEE SYSTEM; FEMORAL COMPONENT SPHERE SIZE 5+ R TINBN COATED
Model Number 02.12.0725R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 10/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20-nov-2024: lot 2247645: 18 items manufactured and released on 12-apr-2023.Expiration date: 2028-03-22.No anomalies found related to the problem.To date, 10 items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised, batch review performed on 20-nov-2024: gmk-sphere 02.12.E003rp patella resurfacing size 3 e-cross (k202022) lot 2314117: 55 items manufactured and released on 05-oct-2023.Expiration date: 2028-09-24.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.12.E0511fr tibial insert fixed sphere flex size 5/11 mm r (k202022) lot 2314696: 50 items manufactured and released on 02-aug-2023.Expiration date: 2028-07-15.No anomalies found related to the problem.To date, 26 items of the same lot have been sold with no similar reported event during the period of review.Gmk-sphere 02.07.2805r tibial tray fixed cemented size 5 r tinbn coated (k202684) lot 2245298: 24 items manufactured and released on 03-may-2023.Expiration date: 2028-04-15.No anomalies found related to the problem.To date, 16 items of the same lot have been sold with no similar reported event during the period of review.There is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
At about 10 months after primary, the patient came in reporting stiffness and the cause is unknown.The surgeon revised all gmk-sphere components with competitor components.The surgery was completed successfully.

Brand Name
GMK TOTAL KNEE SYSTEM
Common Device Name
FEMORAL COMPONENT SPHERE SIZE 5+ R TINBN COATED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20756806
Report Number3005180920-2024-00973
Device Sequence Number8561557
Product Code JWH
UDI-Device Identifier07630040711593
UDI-Public07630040711593
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.12.0725R
Device Lot Number2247645
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale